MathSciNet Relay Station
MathSciNet bibliographic data
MR2261924 (2008b:82005) 82B03 (60F05 82-02 85A04 94A17)
Tsallis, Constantino On the extensivity of the entropy $S\sb q$, the $q$-generalized central limit theorem and the $q$-triplet. Progr. Theoret. Phys. Suppl. No. 162 (2006), 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement